# SDR QXEA0300078

- Difficulty date: January 12, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,379 hours, 3,917 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG ON FLIGHT 2357- DE-ICE PRESSURE CAUTION LIGHT IN FLIGHT.  ISOLATED SYSTEM AS PER CHECKLIST.  ALL BOOT INDICATIONS WERE NORMAL.  DE-ICE PRESSURE INDICATED 17 PSI ON NR 1 AND 21 PSI ON NR 2.  OPERATIONAL TEST AS PER AMM 30-11-16-710-801 AND 30-11-31-710-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
